# SDR QXEA0003183

- Difficulty date: December 5, 2000
- Submitted: December 11, 2000
- Operation: Air carrier
- Aircraft: N478US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11227
- Aircraft time: 32,593 hours, 39,591 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P20700012015
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX-CAPTAINS EMERGENCY FLASHLIGHT LED NOT FLASHING. REPLACED FLASHLIGHT. OPERATIONAL CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
